Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 130, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2018, 2:25 AM CDT for 5 counties in Kansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2018, 2:25 AM CDT (07:25 UTC)
- Expired
- Jun 12, 2018, 3:30 AM CDT
- In force
- 65 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Butler County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 87 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 7.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3203 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1854 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 9.8
The text
As transmitted.
146
WUUS53 KICT 120725
SVRICT
KSC015-019-035-049-073-120830-
/O.NEW.KICT.SV.W.0130.180612T0725Z-180612T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
225 AM CDT TUE JUN 12 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Elk County in southeastern Kansas...
Eastern Cowley County in south central Kansas...
Southeastern Butler County in south central Kansas...
Northern Chautauqua County in southeastern Kansas...
Southwestern Greenwood County in southeastern Kansas...
* Until 330 AM CDT
* At 225 AM CDT, a severe thunderstorm was located near Latham, or 13
miles southeast of Leon, moving southeast at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Howard, Cedar Vale, Moline, Grenola, Latham, Elk Falls, Cambridge,
Hale, Beaumont and Piedmont.
Those attending !**EVENT/VENUE NAME OR LOCATION*! are in the path of
this storm and should prepare for IMMINENT DANGEROUS WEATHER
CONDITIONS. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3756 9679 3772 9641 3722 9596 3701 9659
TIME...MOT...LOC 0725Z 331DEG 29KT 3757 9658
HAIL...1.75IN
WIND...70MPH
$$
ES4 follow-up statements
480
WWUS53 KICT 120736
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
236 AM CDT TUE JUN 12 2018
KSC015-019-035-049-073-120830-
/O.CON.KICT.SV.W.0130.000000T0000Z-180612T0830Z/
Elk KS-Cowley KS-Butler KS-Chautauqua KS-Greenwood KS-
236 AM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR ELK...EASTERN COWLEY...SOUTHEASTERN BUTLER...NORTHERN CHAUTAUQUA
AND SOUTHWESTERN GREENWOOD COUNTIES...
At 235 AM CDT, a severe thunderstorm was located 6 miles southeast of
Latham, or 14 miles west of Howard, moving southeast at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Howard, Cedar Vale, Moline, Grenola, Latham, Elk Falls, Cambridge,
Hale, Beaumont and Piedmont.
Those attending the are in the path of this storm and should prepare
for IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3756 9679 3772 9641 3722 9596 3701 9659
TIME...MOT...LOC 0735Z 331DEG 29KT 3750 9653
HAIL...1.75IN
WIND...70MPH
$$
ES577
WWUS53 KICT 120743 CCA
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
243 AM CDT TUE JUN 12 2018
KSC015-019-035-049-073-120830-
/O.COR.KICT.SV.W.0130.000000T0000Z-180612T0830Z/
Elk KS-Cowley KS-Butler KS-Chautauqua KS-Greenwood KS-
243 AM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR ELK...EASTERN COWLEY...SOUTHEASTERN BUTLER...NORTHERN CHAUTAUQUA
AND SOUTHWESTERN GREENWOOD COUNTIES...
At 242 AM CDT, a severe thunderstorm was located 8 miles north of
Grenola, or 13 miles west of Howard, moving southeast at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Howard, Cedar Vale, Moline, Grenola, Latham, Elk Falls, Cambridge,
Hale, Beaumont and Piedmont.
Those who are at the Quivera Scout Ranch Summer Camp are in the path
of this storm and should prepare for IMMINENT DANGEROUS WEATHER
CONDITIONS. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3756 9679 3772 9641 3722 9596 3701 9659
TIME...MOT...LOC 0735Z 331DEG 29KT 3750 9653
HAIL...1.75IN
WIND...70MPH
$$
ES145
WWUS53 KICT 120752
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
252 AM CDT TUE JUN 12 2018
KSC015-019-035-049-073-120830-
/O.CON.KICT.SV.W.0130.000000T0000Z-180612T0830Z/
Elk KS-Cowley KS-Butler KS-Chautauqua KS-Greenwood KS-
252 AM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR ELK...EASTERN COWLEY...SOUTHEASTERN BUTLER...NORTHERN CHAUTAUQUA
AND SOUTHWESTERN GREENWOOD COUNTIES...
At 251 AM CDT, a severe thunderstorm was located near Grenola, or 15
miles west of Howard, moving southeast at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Howard, Cedar Vale, Moline, Grenola, Latham, Elk Falls, Cambridge,
Hale, Beaumont and Piedmont.
The Quivera Scout Ranch Summer Camp is in the path of this storm and
should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK
SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3756 9679 3772 9641 3722 9596 3701 9659
TIME...MOT...LOC 0751Z 330DEG 31KT 3740 9654
HAIL...1.75IN
WIND...70MPH
$$
ES485
WWUS53 KICT 120803
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
303 AM CDT TUE JUN 12 2018
KSC015-019-035-049-073-120830-
/O.CON.KICT.SV.W.0130.000000T0000Z-180612T0830Z/
Elk KS-Cowley KS-Butler KS-Chautauqua KS-Greenwood KS-
303 AM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR ELK...EASTERN COWLEY...SOUTHEASTERN BUTLER...NORTHERN CHAUTAUQUA
AND SOUTHWESTERN GREENWOOD COUNTIES...
At 302 AM CDT, a severe thunderstorm was located over Grenola, or 14
miles north of Cedar Vale, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Howard, Cedar Vale, Moline, Grenola, Latham, Elk Falls, Cambridge,
Hale, Beaumont and Piedmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3756 9679 3772 9641 3722 9596 3701 9659
TIME...MOT...LOC 0802Z 331DEG 29KT 3732 9648
HAIL...1.25IN
WIND...60MPH
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:30 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 12, 12:30 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1230 AM CDT Tue Jun 12 2018 .SHORT TERM...(This evening through Thursday night) Issued at 307 PM CDT Mon Jun 11 2018 Tonight: Main focus is thunderstorm potential. Salient issues include apparently overly generous initialization of 850MB moisture by 1200 UTC models, generally weak upper flow and impressive push on cold front across western KS this morning. These all make timing and location of initiation/onset in the forecast area challenging. Forecast was swayed heavily by combo of afternoon HRRR/RAP forecasts which suggest storms will ramp up around 0000 UTC and dive mainly south. Direction appears to be heavily influenced by cold pool given weak upper flow. Impressive 700-500MB directional shear suggest some large hail possible early with discrete cells, with shear decreasing during the event. Storms and precipitation could linger through daybreak in southeast KS. Tuesday: Storms may linger a bit past daybreak Tuesday in southeast KS, otherwise post frontal/post outflow airmass is expected. Models seem a bit optimistic with synoptic front across the state during the day. Assuming storms develop as anticipated tonight, seems more likely that the effective front will be in OK, with a much slower return to the north. This would push best chance for precipitation much later Tuesday night, potentially close to daybreak Wednesday. Obviously boundary location will impact temperatures and heat indices as well. Wednesday-Thursday: Potential for extensive clouds/precipitation Wednesday, especially early in the day. This makes maxes Wednesday a bit challenging. Otherwise, drier and warmer airmass anticipated on Thursday. Nudged initialization maxes up a bit based on 1000-850mb thicknesses, and winds up a bit given surface pressure gradient and 850MB flow. -Howerton .LONG TERM...(Friday through Monday) Issued at 307 PM CDT Mon Jun 11 2018 Increased temperatures/winds slightly on Friday, as per Thursday forecast. Otherwise dry and relatively warm. While a rogue storm or two is possible at peak heating, chances of storms too low to mention for most of this period. Upper ridge axis drifts east and builds, so only minor changes in heights is forecast. There is some consensus for small storm chances in northern sections with approaching front on Monday. -Howerton && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1229 AM CDT Tue Jun 12 2018 Scattered convection finally developed along a southward moving cold front late this evening and continues near KHUT. So will go with prevailing SHRA/VCTS for KHUT. Propagation of the supercell may drop SE into KICT in the next hour or two, so will also mention a VCTS for KICT as well. Next concern will be complex of storms currently over KTOP. This southward moving storms will drop south into KCNU after 08z so will add a VCTS and a tempo group for TSRA for this threat as well. Some uncertainty on how far south the cold front will get before stalling possibly over srn KS. Current convection could also push the main synoptic front further south into nrn OK. If the front does stall over srn KS, could see some renewed convection for Tue afternoon across srn KS. Lots of uncertainty so will not add this mention yet. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 73 94 71 90 / 30 10 40 40 Hutchinson 69 93 68 89 / 30 10 50 40 Newton 70 92 68 88 / 40 10 50 40 ElDorado 70 91 69 87 / 30 10 40 40 Winfield-KWLD 69 94 71 89 / 30 10 40 40 Russell 62 92 65 91 / 10 10 50 20 Great Bend 62 92 66 90 / 10 10 50 20 Salina 67 93 67 90 / 30 10 50 30 McPherson 68 93 67 89 / 30 10 50 30 Coffeyville 67 93 72 89 / 60 20 30 50 Chanute 67 92 70 87 / 40 10 40 50 Iola 67 91 70 86 / 40 10 40 50 Parsons-KPPF 67 93 71 88 / 60 10 40 50 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...PJH LONG TERM...PJH AVIATION...Ketcham
Hazardous weather outlook, Jun 11, 8:27 PM CDT, 5 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 827 PM CDT Mon Jun 11 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-130130- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 827 PM CDT Mon Jun 11 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Scattered storms are expected to develop this evening in central Kansas, and spread south overnight. Damaging winds up to 65 mph and locally heavy rain due are the main threats throughout the night. Golfball sized hail is also possible with any isolated storms during the evening hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Another round of thunderstorms will be possible across the region Tuesday night into Wednesday. There is some uncertainty on the timing and location. The latest indications are storms are less likely in the evening and more likely closer to daybreak Wednesday. Heat indices around 100 degrees are forecast each afternoon from Thursday through Saturday for much of the area. There is a chance of strong storms Sunday night in central Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ PH/Ketcham
In the hours before
Special weather statement, Jun 11, 11:39 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Wichita KS
1139 PM CDT MON JUN 11 2018
KSZ052-120515-
Marion KS-
1139 PM CDT MON JUN 11 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Marion County in central Kansas...
* Until 1215 AM CDT
* At 1137 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Goessel, or 6 miles southwest
of Hillsboro...moving east at 25 mph.
* Hail up to the size of nickels...and wind gusts up to 50 mph will
be possible with this storm.
* Locations impacted include...
Hillsboro, Marion, Peabody, Florence, Goessel, Burns, Lincolnville,
Lehigh, Durham, Pilsen and Marion Lake.
A severe thunderstorm watch remains in effect until 100 AM CDT for
south central, central and east central Kansas.
LAT...LON 3851 9685 3809 9684 3809 9715 3811 9716
3818 9716 3817 9717 3818 9717 3818 9737
3856 9737
TIME...MOT...LOC 0438Z 286DEG 23KT 3828 9727
METZGERSpecial weather statement, Jun 11, 11:49 PM CDT, 2 hours 36 minutes before
Special Weather Statement National Weather Service Wichita KS 1149 PM CDT MON JUN 11 2018 KSZ053-120515- Chase KS- 1149 PM CDT MON JUN 11 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Chase County in east central Kansas... * Until 1215 AM CDT * At 1148 PM CDT...National Weather Service Doppler radar was tracking a strong thunderstorm with locally heavy rainfall 9 miles west of Strong City...moving east at 25 mph. * Hail up to the size of nickels will be possible with this storm. * Locations impacted include... Cottonwood Falls, Strong City, Bazaar, Elmdale, Matfield Green, Cedar Point, Hymer, Saffordville, Wonsevu, Tallgrass Prairie and Tallgrass Prairie Preserve. A severe thunderstorm watch remains in effect until 100 AM CDT for central and east central Kansas. LAT...LON 3809 9636 3810 9683 3852 9682 3852 9635 TIME...MOT...LOC 0449Z 286DEG 23KT 3841 9670 METZGER
Local storm report, Jun 12, 12:17 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1217 AM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST 7 SSW SOUTH HUTCHINSON 37.94N 97.98W
06/12/2018 E60 MPH RENO KS TRAINED SPOTTER
NICKEL SIZED HAIL ALSO REPORTED
&&
MWMSpecial weather statement, Jun 12, 12:19 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Wichita KS
1219 AM CDT TUE JUN 12 2018
KSZ052-053-120600-
Marion KS-Chase KS-
1219 AM CDT TUE JUN 12 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Marion County in central Kansas...
Chase County in east central Kansas...
* Until 100 AM CDT
* At 1216 AM CDT...National Weather Service Doppler radar was
tracking a strong thunderstorm with locally heavy rainfall over
Florence...moving southeast at 10 mph.
* Hail up to the size of nickels...and wind gusts up to 50 mph will
be possible with this storm.
* Locations impacted include...
Marion, Peabody, Cottonwood Falls, Strong City, Florence, Burns,
Lincolnville, Bazaar, Elmdale, Matfield Green, Cedar Point, Hymer,
Wonsevu, Tallgrass Prairie, Saffordville, Tallgrass Prairie
Preserve and Marion Lake.
A severe thunderstorm watch remains in effect until 100 AM CDT for
south central, central and east central Kansas.
LAT...LON 3852 9636 3809 9636 3809 9715 3817 9715
3817 9725 3819 9727 3853 9693
TIME...MOT...LOC 0518Z 325DEG 11KT 3825 9697
METZGERSpecial weather statement, Jun 12, 1:03 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
103 AM CDT TUE JUN 12 2018
KSZ053-069-070-120700-
Butler KS-Greenwood KS-Chase KS-
103 AM CDT TUE JUN 12 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Butler County in south central Kansas...
Northwestern Greenwood County in southeastern Kansas...
Southeastern Chase County in east central Kansas...
* Until 200 AM CDT
* At 102 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 15 miles east of Burns, or 19 miles
south of Cottonwood Falls...moving southeast at 30 mph.
hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Madison, Cassoday, Bazaar, Matfield Green and Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
south central, southeastern and east central Kansas.
LAT...LON 3809 9680 3835 9657 3817 9635 3816 9597
3775 9652
TIME...MOT...LOC 0603Z 306DEG 27KT 3809 9661
KETCHAMSpecial weather statement, Jun 12, 2:13 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Wichita KS
213 AM CDT TUE JUN 12 2018
KSZ069-070-120745-
Butler KS-Greenwood KS-
213 AM CDT TUE JUN 12 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Butler County in south central Kansas...
West central Greenwood County in southeastern Kansas...
* Until 245 AM CDT
* At 209 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 18 miles northwest of Eureka...
moving southeast at 30 mph.
Hail up to the size of nickels and winds up to 50 mph are possible
with this storm.
* Locations impacted include...
Cassoday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways, especially at night!
&&
LAT...LON 3800 9670 3809 9654 3809 9649 3796 9630
3784 9658
TIME...MOT...LOC 0712Z 327DEG 16KT 3799 9656
ESThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:36 PM CDT | Special Weather Statement | ICT | McPherson | 24 min |
| Jun 11, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 63 min |
| Jun 11, 9:59 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 31 min |
| Jun 11, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 61 min |
| Jun 11, 10:30 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 30 min |
| Jun 11, 10:50 PM CDT | Special Weather Statement | ICT | Marion | 40 min |
| Jun 11, 10:57 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 63 min |
| Jun 11, 11:15 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 33 min |
| Jun 11, 11:39 PM CDT | Special Weather Statement | ICT | Marion | 36 min |
| Jun 11, 11:49 PM CDT | Special Weather Statement | ICT | Chase | 26 min |
| Jun 12, 12:00 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | ICT | Chase | 41 min |
| Jun 12, 1:03 AM CDT | Special Weather Statement | ICT | Chase | 57 min |
| Jun 12, 1:24 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 66 min |
| Jun 12, 2:13 AM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| Jun 12, 2:48 AM CDT | Special Weather Statement | ICT | Montgomery, Neosho, Wilson | 27 min |
| Jun 12, 2:58 AM CDT | Special Weather Statement | ICT | Cowley | 32 min |
| Jun 12, 3:16 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 59 min |
| Jun 12, 3:27 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Labette, Montgomery | 48 min |
| Jun 12, 6:17 PM CDT | Special Weather Statement | ICT | Barton | 58 min |
| Jun 12, 6:33 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 57 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.